# SDR DHL96801011

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Starter Pad
- Part number: 3505154211
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

NR 4 ENGINE WAS SHUT DOWN DURING FLIGHT.  OIL PRESSURE STARTED FLUXUATING AND OIL QTY WENT TO ZERO.  REMOVED AND REPLACED NR 4 ENGINE FOR STARTER PAD DAMAGE.
